Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 730328, 14 pages
http://dx.doi.org/10.1155/2012/730328
Research Article

Robust Wild Bootstrap for Stabilizing the Variance of Parameter Estimates in Heteroscedastic Regression Models in the Presence of Outliers

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, Serdang, 43400 Selangor, Malaysia
2Laboratory of Computational Statistics and Operations Research, Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, Selangor 43400, Malaysia
3Department of Mathematical Sciences, Ball State University, Muncie, IN 47306, USA

Received 31 July 2011; Revised 31 October 2011; Accepted 2 November 2011

Academic Editor: Ben T. Nohara

Copyright © 2012 Sohel Rana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sohel Rana, Habshah Midi, and A. H. M. R. Imon, “Robust Wild Bootstrap for Stabilizing the Variance of Parameter Estimates in Heteroscedastic Regression Models in the Presence of Outliers,” Mathematical Problems in Engineering, vol. 2012, Article ID 730328, 14 pages, 2012. doi:10.1155/2012/730328